# SDR DALA12006209237

- Difficulty date: July 11, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 32,339 hours, 29,099 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE FAILED TO DEPLOY DURING TEST.  FOUND SNAP ON SLIDE COVER STRAP WORN.  INSTALLED NEW STUD MFG MS 27983-3N.  TAILCONE DEPLOYMENT SUCCESSFUL.  SLIDE DEPLOYS CORRECTLY.  REMOVED AND REPLACED SLIDE.
